Journal of Nonlinear Mathematical Physics

Volume 11, Issue Supplement 1, October 2004, Pages 9 - 20

Regularization and Renormalization of Quantum Field Theories on Noncommutative Spaces

Authors
Harald Grosse, Raimar Wulkenhaar
Corresponding Author
Harald Grosse
Available Online 1 October 2004.
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.2How to use a DOI?
Abstract
We first review regularization methods based on matrix geometry which provide an ultraviolet cut-off for scalar fields respecting the symmetries. Sections of bundles over the sphere can be quantized, too. This procedure even allows to regularize supesymmetry without violating it. Recently, this work was extended to include quantum group covariant regularizations. In a second part recent attempts to renormalize four-dimensional deformed quatum field theory models are reviewed. For scalar models the well-known UV/IR-mixing does not allow to use standard techniques. The same applies to the Yang-Mills model in four dimensions. Only additional symmetry, as it occurs in the Wess-Zumino model, may allow to avoid this problem. There was some hope that circumventing UV/IR-mixing by application of the Seiberg-Witten map one can achieve renormalizability of noncommutative field thories. Although the photon self-energy is renormalizable to all orders, -expanded noncommutative QED was shown to be not renormalizable, thus ruling out this aproach as well.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - Supplement 1
Pages
9 - 20
Publication Date
2004/10
ISBN
91-974824-2-0
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.2How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Harald Grosse
AU  - Raimar Wulkenhaar
PY  - 2004
DA  - 2004/10
TI  - Regularization and Renormalization of Quantum Field Theories on Noncommutative Spaces
JO  - Journal of Nonlinear Mathematical Physics
SP  - 9
EP  - 20
VL  - 11
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2004.11.s1.2
DO  - https://doi.org/10.2991/jnmp.2004.11.s1.2
ID  - Grosse2004
ER  -